MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72203360S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a delay when pressing the bottom to take the picture.No back up device was available.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by smith & nephew and could not confirm the customer complaint for there was a delay when pressing the button to take the picture.This device was shipped 12/22/2015.A visual inspection was performed and showed scratches on the camera head lens with a baked on residue.The camera head was functionally tested and there was no delay when taking the pictures.No manufacturing related defects were observed.Date of event is unknown.

Brand Name
SVCE REPL CAMERA HEAD HD 1200 AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7574094
Report Number3003604053-2018-00087
Device Sequence Number11391572
Product Code GCJ
UDI-Device Identifier00885554025897
UDI-Public(01)00885554025897
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203360S
Device Catalogue Number72203360S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1